# SDR QXEA200602870

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,873 hours, 28,703 cycles
- Engine: Pwa PW123D
- Engine time: 6,089 hours, 9,011 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YYJ FLIGHT NR 2045, BOTH ENGINE MANUAL CAUTION LIGHTS CAME ON DURING TAXI.  MAINTENANCE COMPLIED WITH RESET PER FSM.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
